# SDR QXEA0200317

- Difficulty date: February 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 7,722 hours, 10,800 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210161E
- Part serial: 11984561
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,230 hours, 9,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

PDX - AT ROTATION NR 2 ENGINE ONLY INDICATED 980 RPM, WITH CONDITION LEVER AT MAX, FUEL FLOW WAS ALSO LOW.  NOTICEABLE YAW WITH UNEVEN POWER.  RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 PROP OVERSPEED GOVERNOR.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
